# SDR U5QA20130528056

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N60GF
- Make and model: Lear 60LEAR
- Aircraft serial: 077
- Aircraft time: 7,634 hours, 5,646 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: 8220328004
- Part serial: 624
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PILOT SIDE PANEL LIGHTING DIMS AND BRIGHTENS WITHOUT PILOT INPUT.  SMALL SPARK OBSERVED AT BOTTOM OF AND UNDERNEATH LANDING LIGHT SWITCHES.  ODOR OF BURNING INSULATION PRESENT WHEN LIGHT ARE ON.  MX  R & R ALTITUDE AWARENESS PANEL IAW MM 34-60-00.  OPS CHECKED NORMAL.
